# SDR ABXA20240731146

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,897 hours, 27,859 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 61,012 hours, 15,971 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 7863331
- Part serial: 3646
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 61,738 hours, 19,352 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL350, LT ENG SURGING .3 N1 INCREASING TO .6 N1 FLUXUATION BY THE TIME OF SHUTDOWN IAW QRH. FLUXUATION REFLECTED IN EPR, FF, & OIL PRESS. PER QRH. ENG SHUTDOWN & CREW DECLARED AN EMERGENCY & DIVERTED TO DFW . AFTER LANDING MTX GROUNDED ACFT.  PERFORMED LT ENG RUN UP IAW AMM 71-00-00. PERF OPS CHECK OF LT ENG EEC ON & OFF IAW AMM 73-21-07. CONDITION REMAINS, INDICATION FLUCTUATED EITHER EEC ON OR OFF. C/W FIM 71-05 FT 822. INSPECTED ENG OIL CHIP DETECTOR, NO CONTAMINATION.  INSPECTED MAIN OIL FILTER, NO CONTAMINATION.   R & R TT2 SENSOR IAW AMM 73-21-05 PER FIM 73-21-FT 811. PERFORMED ENG RUNS IAW 71-00-00.  ADJUSTED MIN IDLE IAW AMM 71-01-00 TO MATCH TRIM TABLE. OPS CHK GOOD.  RETURNED TO SERVICE.
